# SDR GLBA97166

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120295
- Engine: Pwa PW118
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 7863904127
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

FSD - LEFT ENGINE DID NOT MAKE POWER, ABORTED TAKEOFF, RETURNED TO GATE.  REPLACED HMU.  (X)
